MAUDE Adverse Event Report: GYRUS ACMI, INC INSTACLEAR SHEATH, STORZ 70 DEGREE SCOPE, BTM CABLE

GYRUS ACMI, INC INSTACLEAR SHEATH, STORZ 70 DEGREE SCOPE, BTM CABLE
Model Number LCS1870BTST
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, foreign matter (like a wood chips) found inside the sterility pack.The device was replaced using the same type of device.The issue was found at preparation for use.There is no patient involvement associated on this reported event.
 
Additional Manufacturer Narrative
The customer returned a lcs1870btst and reported foreign material like wood chips found in the sterility pack.The olympus service team received a lcs1870btst for the reported issue of foreign material like wood chips found in sterility pack.The user request was able to be confirmed as woodchips were observed within the packaging when received.The dhrs (device history records) review for this product have been reviewed.All records indicate that the product was manufactured, tested in accordance with all applicable procedures, and met all final product release criteria.Review of lot showed no associated ncrs (nonconformance's reports), reported scrap, or recorded process deviations relating to the reported failure.The definitive root cause of the instaclear sheathe having wood chips within the sterility pack could not be confirmed.However, per component characterization form review, the lot undergoes inspection to compare the finished good with the sample good.Moreover, per instaclear sheathe packaging sequence, it is noted that in the visual inspection of the pre-seal pouch, the acceptance criteria includes package integrity and foreign material inspection.If foreign materials were introduced into the packaging, it was likely due to device transportation or customer storage/use.Olympus will continue to monitor complaints for this device.

Brand Name
INSTACLEAR SHEATH, STORZ 70 DEGREE SCOPE, BTM CABLE
Common Device Name
INSTACLEAR SHEATH, STORZ 70 DEGREE SCOPE, BTM CABLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13246908
Report Number8010047-2022-01381
Device Sequence Number19982068
Product Code EOB
UDI-Device Identifier00821925039957
UDI-Public00821925039957
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS1870BTST
Device Lot NumberAV104675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown